# SDR 2001FA0000313

- Difficulty date: May 30, 2001
- Submitted: September 19, 2001
- Operation: General aviation
- Aircraft: N173Z
- Make and model: Stbros SD330
- Aircraft serial: SH3116
- System (JASC): 3510 · Crew Oxygen System
- Part: Pressure Switch
- Part number: A1B0BR14
- Part serial: A34L
- Condition: Leaking
- Location: Oxygen System
- Part time: 1 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING THE OXYGEN SYSTEM, THE HIGH PRESSURE TRANSDUCER SHAFT SEAL BLEW OUT.  THIS PRESSURE SWITCH IS PART OF AN STC MODIFICATION TO CERTIFY THE AIRCRAFT AS A SD3-30, .  THIS IS SECOND OCCURANCE OF THIS FAILURE.  THE FIRST FAILURE WAS ASSUMED TO BE THAT THE WRONG PN, LOW PRESSURE TRANSDUCER HAD BEEN INSTALLED.  UPON REPLACEMENT OF THE SECOND UNIT TAE MAXIMUM PRESSURE OF 750 PSIG IS FAR BELOW THE 1800 PSIG SYSTEM PRESSURE.
